Volume 35, Number 11, 2021

  1. Topology of Non-Triangular Metric Spaces and Related Fixed Point Results, 3557-3570
  2. Aniruddha Deshmukh, Dhananjay Gopal

  3. On CR-Statistical Submanifolds of Holomorphic Statistical Manifolds, 3571-3584
  4. Aliya Naaz Siddiqui, Falleh R. Al-Solamy, Mohammad Hasan Shahid, Ion Mihai

  5. Geometric Inequalities for Non-Integrable Distributions in Statistical Manifolds with Constant Curvature, 3585-3596
  6. Guoqing He, Juan Zhang , Peibiao Zhao

  7. New Conformable Fractional Operator and Some Related Inequalities, 3597-3606
  8. Deniz Uçar

  9. On a Fiber-wise Homogeneous Deformation of the Sasaki Metric, 3607-3619
  10. Arif Salimov, Habil Fattayev

  11. Common Fixed Point on Generalized Weak Contraction Mappings in Extended Rectangular b-Metric Spaces, 3621-3633
  12. Budi Nurwahyu, Mohammad Saeed Khan, Nicola Fabiano, Stojan Radenović

  13. On Ricci Solitons with a Semi-Symmetric Metric Connection, 3635-3641
  14. Cihan Özgür

  15. On I–Convergent Sequence Spaces Defined By Jordan Totient Operator, 3643-3652
  16. Vakeel A. Khan, Zahid Rahman, Kamal M. A. S. Alshlool

  17. On the Difference of Coefficients of Univalent Functions, 3653-3661
  18. Milutin Obradović, Derek K. Thomas, Nikola Tuneski

  19. Some Systems of Tensor Equations Under T-Product and their Applications, 3663-3677
  20. Shao-Wen Yu, Wei-Lu Qin, Zhuo-Heng He

  21. Module Decompositions by Images of Fully Invariant Submodules, 3679-3687
  22. Tugce Pekacar Calci, Burcu Ungor, Abdullah Harmanci

  23. On Graph Irregularity Indices with Particular Regard to Degree Deviation, 3689-3701
  24. T. Réti, I. Milovanović, E. Milovanović, M. Matejić

  25. Some Applications of Berezin θ−sequences and Berezin symbols, 3703-3712
  26. N. Altwaijry, M. Garayev, A. Baazeem

  27. Upper Bound of Hankel Determinant for a Class of Analytic Functions, 3713-3720
  28. Tuğba Akyel

  29. Topologically Stable Equicontinuous Non-Autonomous Systems, 3721-3731
  30. Abdul Gaffar Khan, Pramod Kumar Das, Tarun Das

  31. Filter Bornological Convergence in Topological Vector Spaces, 3733-3743
  32. Sümeyra Aydemir, Hüseyin Albayrak

  33. Selective Separability in (a)Topological Spaces, 3745-3758
  34. Sheetal Luthra, Harsh Vardhan Singh Chauhan, Brij Kishore Tyagi

  35. Almost Riemann Solitons and Gradient Almost Riemann Solitons on LP-Sasakian Manifolds, 3759-3766
  36. Krishnendu De

  37. Approximation by Using the Meyer-König and Zeller Operators Based on (p, q)-Analogue, 3767-3779
  38. Uğur Kadak, Asif Khan, M. Mursaleen

  39. An SOR-Type Algorithm Based on IO Iteration for Solving Coupled Discrete Markovian Jump Lyapunov Equations, 3781-3799
  40. Zhaolu Tian, Tongyang Xu

  41. Quantale-valued Convergence Tower Spaces: Diagonal Axioms and Continuous Extension, 3801-3810
  42. Gunther Jäger

  43. Homology of Contact CR-Submanifolds, 3811-3819
  44. Fulya Şahin, Bayram Şahin

  45. Generalized Midpoint Fractional Integral Inequalities via h-Convexity, 3821-3832
  46. Kahkashan Mahreen, Hüseyin Budak

  47. Expansion of Implicit Mapping Theory to Split-Quaternionic Maps in Clifford Analysis, 3833-3840
  48. Ji Eun Kim, Kwang Ho Shon

  49. A Study on Value Distribution of the Riemann Zeta Function, 3841-3854
  50. Aidi Wu, Weichuan Lin

  51. Gauss’s Binomial Formula and Additive Property of Exponential Functions on T(q,h), 3855-3877
  52. Burcu Silindir, Ahmet Yantir

  53. η-Ricci Solitons on N(k)-Contact Metric Manifolds, 3879-3889
  54. Avijit Sarkar, Arpan Sardar

  55. Initial Number of Lucas’ Type Series for the Generalized Fibonacci Sequence, 3891-3900
  56. Siniša Crvenković, Ilija Tanackov, Nebojša M. Ralević, Ivan Pavkov

  57. The Global Behavior of a Certain Difference Polynomial Equation, 3901-3908
  58. Jasmin Bektešević, Vahidin Hadžiabdić, Midhat Mehuljić